MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample material was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter questioned positive results for 1 patient tested for elecsys toxo igg (toxo igg) on a cobas e 801 analytical unit.On (b)(6) 2022 the patient had a toxo igg result from a non-roche method of 2.1 ui/ml (negative).The result from the e801 module was approximately 40 iu/ml (positive).On (b)(6) 2022 the patient had a toxo igg result from a non-roche method of 2.3 iu/ml (negative).The result from the e801 module was 42 iu/ml (positive).Western blot testing was performed on this sample and the presence of igg was not confirmed.On (b)(6) 2022 the result from the e801 module was 39.6 iu/ml (positive).No questionable results were reported outside of the laboratory.The e801 analyzer serial number was (b)(4).
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.The sample from 19-aug-2022 was received for investigation.The following results were obtained during the investigation: elecsys toxo igg: 47.0 iu/ml (positive).The sample was neutralizable: 8.6% of remaining titer.Recomline blot toxo igg: borderline with a weak gra7-band.Elecsys toxo igg avidity: 86% (high avidity).Elecsys toxo igm: 0.275 coi (negative).Based on these results, the investigation determined the sample was correctly positive.Based on the toxo igm and toxo igg avidity results an acute infection of the patient is not likely and a remote state of infection is suspected.The reagent performed within specification.The investigation did not identify a product problem.

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16185801
Report Number1823260-2023-00141
Device Sequence Number2303610
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number07028008190
Device Lot Number59823401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale